# SDR ASAA0210109

- Difficulty date: May 13, 2002
- Submitted: August 15, 2002
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546559
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND FRAME AT BS 927, STRINGER 22L-25L CORRODED.  REPAIRED FRAME PER SRM.  (M)
